Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cypher1

minocycline and BP

hey guys,

i use to get huge zits and i started using BP and it worked really well. my acne wasnt bad at the time..id just get one huge zit every once in a while. then i went to the dr and he gave me some tetracycline..i stopped using bp completely almost. which wasnt a good idea. the tetracycline didnt do anyhting for me. when i went off it i got a looot of huge zits everywhere even places that ive never broken out before(i think part of the reason is because i didnt shave in awhile so my hairs were long so whenever id wash my face hairs would get ripped out and my pores were easily clogged or soemthing). but now im on minocycline and its working really well. BUT im worried that as soon as i come off it that ill just start breaking out like crazy again. sooo i was thinking that i should start applying BP again all over my face or whatever so when i come off minocyclien i wont ever need it again. what do u guys think? has anyone done that cuz i seriously didnt know what i was getting myself into when i started taking tetracycline..i just followed my dr because i thought he knew best. cuz now looking back at it all i never really had bad acne. i kinda think it just got worse because i completely stopped using bp. i dunno dude..let me know what u guys think..i think it should work though since it worked before and all.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×